Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Amantadine phidippus

Posted by antennastoheaven on September 4, 2013, at 8:37:15

In reply to Re: Amantadine brynb, posted by phidippus on September 3, 2013, at 11:00:09

> You shouldn't be experiencing a 'crash' from Nuvugil or Provigil. They are not stimulants in the traditional sense.

They are not stimulants in the traditional sense but all that means is that they don't have all of the characteristics of a traditional stimulant "crash" experienced by users of amphetamines and similar drugs (which for me is a sudden drop in mood usually accompanied with anxiety /in addition to/ a subjective reduction in subjective wakefulness/energy). That drastic drop in alertness can be felt on amphetamines, methylphenidate, caffeine, modafinil, armodafinil, etc. and is probably best described as a "crash".

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:antennastoheaven thread:1049967
URL: http://www.dr-bob.org/babble/20130828/msgs/1050131.html